# SDR MEX2002263

- Difficulty date: December 8, 2001
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Engine: Pwa JT8D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 833703
- Condition: Broken
- Location: Prox Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI CAPTAIN INFORMED THAT THE LIGHT OF RUDDER TRAVEL UNRESTRICTED DID NOT TURN ON.  PROXIMITY SWITCH WAS VERIFIED AND FOUND A FAILURE IN THE CARD 706.  PROXIMITY SWITCH WAS REPLACED BUT FAILURE DID NOT CORRECT.  PROXIMITY SENSORS WERE VERIFIED AND SOME WIRES WERE FOUND BROKEN.  SENSORS WERE REPLACED IAW MM TEST, OK.
